{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2025,11,9]],"date-time":"2025-11-09T03:31:14Z","timestamp":1762659074398},"reference-count":9,"publisher":"Oxford University Press (OUP)","issue":"14","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2010,7,15]]},"DOI":"10.2146\/ajhp090185","type":"journal-article","created":{"date-parts":[[2010,6,30]],"date-time":"2010-06-30T17:52:16Z","timestamp":1277920336000},"page":"1178-1180","source":"Crossref","is-referenced-by-count":12,"title":["Topiramate-induced myoclonus and psychosis during migraine prophylaxis"],"prefix":"10.1093","volume":"67","author":[{"given":"April D.","family":"Miller","sequence":"first","affiliation":[{"name":"South Carolina College of Pharmacy (SCCP)\u2014University of South Carolina (USC) Campus, Columbia."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Valerie M.","family":"Prost","sequence":"additional","affiliation":[{"name":"Bayhealth Medical Center, Dover, DE; at the time of writing, she was Pharm.D. candidate, SCCP\u2014USC Campus."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"P. Brandon","family":"Bookstaver","sequence":"additional","affiliation":[{"name":"SCCP\u2014USC Campus."}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Kenneth J.","family":"Gaines","sequence":"additional","affiliation":[{"name":"Ochsner Clinic, New Orleans, LA"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","reference":[{"key":"key\n\t\t\t\t2019041104280435300_b1-0671178","volume-title":"Topamax (topiramate) package insert","year":"2005"},{"key":"key\n\t\t\t\t2019041104280435300_b2-0671178","doi-asserted-by":"crossref","first-page":"175","DOI":"10.1111\/j.1526-4637.2007.00389.x","article-title":"Analysis of safety and tolerability data obtained from over 1,500 patients receiving topiramate for migraine prevention in controlled trials","volume":"9","author":"Adelman","year":"2008","journal-title":"Pain Med"},{"key":"key\n\t\t\t\t2019041104280435300_b3-0671178","doi-asserted-by":"crossref","first-page":"235","DOI":"10.1053\/seiz.1999.0287","article-title":"Acute psychotic symptoms induced by topiramate","volume":"8","author":"Khan","year":"1999","journal-title":"Seizure"},{"key":"key\n\t\t\t\t2019041104280435300_b4-0671178","doi-asserted-by":"crossref","first-page":"1542","DOI":"10.1176\/appi.ajp.162.8.1542","article-title":"Topiramate-induced psychosis","volume":"162","author":"Kober","year":"2005","journal-title":"Am J Psychiatry"},{"key":"key\n\t\t\t\t2019041104280435300_b5-0671178","doi-asserted-by":"crossref","first-page":"168","DOI":"10.1097\/01.WNF.0000220823.80640.44","article-title":"Topiramate-induced psychosis in patients with essential tremor: report of 2 cases","volume":"29","author":"Zesiewicz","year":"2006","journal-title":"Clin Neuropharmacol"},{"key":"key\n\t\t\t\t2019041104280435300_b6-0671178","doi-asserted-by":"crossref","first-page":"157","DOI":"10.1097\/01.WNF.0000220825.65393.93","article-title":"Reversible tremor, myoclonus, and fasciculations associated with topiramate use for migraine","volume":"29","author":"Alonso-Navarro","year":"2006","journal-title":"Clin Neuropharmacol"},{"key":"key\n\t\t\t\t2019041104280435300_b7-0671178","doi-asserted-by":"crossref","first-page":"2001","DOI":"10.1111\/j.1528-1167.2007.01165_3.x","article-title":"Reversible facial myoclonus with topiramate therapy for epilepsy","volume":"48","author":"Kutluay","year":"2007","journal-title":"Epilepsia"},{"key":"key\n\t\t\t\t2019041104280435300_b8-0671178","doi-asserted-by":"crossref","first-page":"682","DOI":"10.1176\/ajp.2007.164.4.682a","article-title":"Suicide attempt following initiation of topiramate","volume":"164","author":"Christman","year":"2007","journal-title":"Am J Psychiatry"},{"key":"key\n\t\t\t\t2019041104280435300_b9-0671178","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"}],"container-title":["American Journal of Health-System Pharmacy"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/academic.oup.com\/ajhp\/article-pdf\/67\/14\/1178\/28344554\/ajhp1178.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2019,5,30]],"date-time":"2019-05-30T12:24:47Z","timestamp":1559219087000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/ajhp\/article\/67\/14\/1178\/5130650"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2010,7,15]]},"references-count":9,"journal-issue":{"issue":"14","published-print":{"date-parts":[[2010,7,15]]}},"URL":"https:\/\/doi.org\/10.2146\/ajhp090185","relation":{},"ISSN":["1079-2082","1535-2900"],"issn-type":[{"value":"1079-2082","type":"print"},{"value":"1535-2900","type":"electronic"}],"subject":[],"published-other":{"date-parts":[[2010,7,15]]},"published":{"date-parts":[[2010,7,15]]}}}